After 4 weeks treatment my viral loads came back undectable. During the 4 weeks I had very little side effects. Now, still on the treatment week 7, I'm always likeheaded,no energy, too scare to go too far from home. Will this get better I have 5 weeks to go before 12 weeks.I feel horrible..... Can someone give me some advise 1st hand?
Welcome to the forum. It sounds like you're doing really well as far as killing off the HepC. As far as feeling horrible, you will need to drink at least a gallon of water a day. As far as the side effects, you can talk to your doctor but sometimes you will feel really bad. Hopefully after a few weeks it gets better but your doctor needs to know about the lack of energy because it's normally related to anemia. Someone else will chime in soon. good luck
im into my fifth week of triple tx. last week i felt the worst ive felt since i started. lots of water seems to help and if its possible rest when you can. (that ones hard for me cause i work 2 jobs) but it comes and goes for me...one day at a time...really try to listen to your body right now. best of luck with tx
If it makes you feel any better when I started I was sick sick sick now I am on 11th week I feel great so I think its just our bodies fighting off the hep- others will tell you to drink tons of water its true the more I drink the better I feel and the more I get around and not lay in bed the better its gotten dont forget to take something for the aches Aleve or what ever works for you.
Sure it isn't the MSG making you lightheaded (just kidding)?? Does sound like anemia and it is about the right time for it to rear its ugly head. Do you have any CBCs scheduled? If not it might be a good idea to request orders from your doctor.
Congratulations on the UND
Can you take leave? The first 12 weeks is the worst, you will feel somewhat better after stopping. It could be a few days though before you feel it
I finished tx about 3 and half months ago. I had a rough time, it was very hard however today I am glad I went through it
Doe the military have Family Medical Leave? I am so sorry, I do not know how you are working through the first 12 weeks. Congrats again
I just had to stop treating after 12 weeks due to severe dehydration. I drank at least 2 gallons of water a day. Doc said some people just have major issues with treatment, others not. I was UD at week 4, 8, and 12. Had failed treatment twice before, so at least I have a shot at SVR this time. Been off tx for 4 days now and still dry as can be, but getting better. Good luck!!
Doctor told me some people stop absorbing the water into the bloodstream due to the drugs. He said if I would have drank a high electrolyte drink, such as the drinks sold over the counter for infants, it may have helped. Too late now, but water alone does not always work, I know that first hand. Sometimes too much water wipes out all the potassium and sodium your body needs. As I got off the meds the past few days I made a mixture of sugar, salt, water, and juice to try to have my body rehydrate, it has helped tons. Btw I was UD at week 4 / 8/ and 12,so all is not yet lost for me,SVR is still a possibility.Keep drinking and ask doctor what is a good choice to drink along with your water to help you hydrate! Good luck, Fred
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.